# SDR C2XA10SH253

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 145936
- Aircraft time: 13,460 hours, 7,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 20-21.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EMB 145XR SRM 53-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
